# SDR CALA0400614

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 46,741 hours, 25,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AT UPPER FLANGE STA 986.5 FROM BL 0 TO RBL 36.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW ECRA 5310-03851.
